# SDR ASAA1047307

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69560371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP STATION 616 & 5L.  REMOVED CRACKED STRINGER CLIP AT BS 616 S5L, INSTALLED NEW CLIP.  REMOVED AND RE-INSTALLED INTERCOSTAL AT BS 616 TO BS 594 FOR ACCESS IAW DRAWING A53160265832 1 4 & SRM 51 40 02 PG 1&2.
